# SDR ASAA2015092513180

- Difficulty date: September 25, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 969 hours, 308 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, NR 1 ENGINE SHORT TIME FAULT 73-10341 "THE FMV POSITION SIGNAL IS OUT OF RANGE" IS DISPLAYED.  LOGGED ON FLIGHT LEGS 1&3.  ACFT GROUNDED. PERFORMED AN EEC BITE OF NR 1 ENGINE IAW FIM TASK 73-25-803, STEP E.  THERE WERE NO CURRENT OR HISTORICAL FAULTS PRESENT.  PERFORMED AN ACTUATORS TEST IAW THE SAME FIM TASK, STEP E.  THERE WERE NO FAULTS.  PERFORMED A DVI OF ELECTRICAL CONNECTORS DP0501, HMU, AND DP0505, ELECTRONIC ENGINE CONTROL.  NO DISCREPANCIES NOTED.
